# SDR ASOA2012091302207

- Difficulty date: August 29, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 20,840 hours, 14,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT FS 374.00 LBL 9.   R & R FLOOR SEAT TRACK AT FS 374.00 LBL 9 IAW AMM 53-00-49-000-801 (CONFIG A03) AND 53-00-49-400-801 (CONFIG A03).
